# SDR CA150810005

- Difficulty date: August 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1,727 hours
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Element
- Condition: Exposed
- Location: Prop Blade
- Part time: 515 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, THE NR 1 PROPELLER, NR 5 BLADE DEICER WAS NOTED TO HAVE THE HEATER ELEMENT EXPOSED. THE DAMAGED BLADE WAS REPLACED AND THE AIRCRAFT SUBSEQUENTLY RETURNED TO SERVICE. THE BLADE HAD BEEN INSTALLED SINCE NEW AIRCRAFT DELIVERY.
